# SDR ASAA2018070925320

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,533 hours, 8,607 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON DURING TAXI. RAN QRH AND PACK LIGHT STAYED ON AND DID NOT RESET. GROUNDED - YES. LEFT PACK / ZONE TEMP CONTROLLER LOGGED "TCV - THIS PACK" REF FIM 21-62 TASK 830. RESET FAULT, FAULT DID NOT RE-OCCUR. RAN LT PACK FOR 10 MIN, NO FAULTS NOTED. GND VERIFICATION CK NORMAL.
